# SDR CA001207027

- Difficulty date: October 17, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,070 hours
- Engine: Lyc O360C2E
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 41663
- Condition: Cracked
- Location: Rt Upper Weld
- Component: Engine Mount, Lyc, O360C2E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT WAS REMOVED FOR NDT INSPECTION DURING ENGINE CHANGE DUE TBO.  (X)
